MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number BX70071D
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
On 01/14/2020, a user facility representative reported a complaint that "an administration set model n/a lot # also n/a is leaking right below the drip chamber.This happened three separate times and one of the sets is being discarded." a patient was involved but was not harmed or injured.The device operator was a registered nurse.The medication being infused was saline and iron sucrose.The contract manufacturer of the affected device is (b)(4) medical co.Ltd.This complaint was determined as reportable during a retrospective review performed in (b)(6) 2022.This mdr is being submitted as part of remediation actions.
 
Additional Manufacturer Narrative
The service provider provided the evaluation report on 01/29/2021.Three used administration sets (bx70071d lot# 1811011) were returned from the customer and tested.Leaking below the drip chamber was observed.The reported issue was confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2022-00041).
 
Additional Manufacturer Narrative
Correction: remove "this complaint was determined as reportable during a retrospective review performed in september 2022.This mdr is being submitted as part of remediation actions." in b5 of the initial mdr report #3006575795-2022-00041.Additional information: mdr report #3006575795-2022-00041 was submitted september 30, 2022, for complaint (b)(4).Mdr report #3006575795-2022-00041 was submitted to document an individual incident of the three (3) submitted under a single mdr report #3006575795-2021-00002, complaint #(b)(4).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
chaoyoung lee
177 pine street
natick, MA 01760
MDR Report Key15522115
Report Number3006575795-2022-00041
Device Sequence Number16774302
Product Code FPA
UDI-Device Identifier00814371020532
UDI-Public00814371020532
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2021
Device Model NumberBX70071D
Device Catalogue NumberBX-70071-D
Device Lot Number1811011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown